# SDR FDEA201405050949

- Difficulty date: May 5, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 73,019 hours, 15,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE TEST INDICATES INOPERATIVE.  REPLACED SLIDE REMOTE PRESS IND ASSEMBLY & OPERATIONS TESTED SATISFACTORY IAW MM 25-61-04-4.
